Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 1585928, 10 pages
http://dx.doi.org/10.1155/2016/1585928
Research Article

Pinning Controllability Scheme of Directed Complex Delayed Dynamical Networks via Periodically Intermittent Control

1Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China
2Department of Mathematics and Research Center for Complex Systems and Network Sciences, Southeast University, Nanjing, Jiangsu 210096, China

Received 29 August 2015; Revised 15 October 2015; Accepted 27 October 2015

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2016 Shaolin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaolin Li, Jinde Cao, and Yinghui He, “Pinning Controllability Scheme of Directed Complex Delayed Dynamical Networks via Periodically Intermittent Control,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 1585928, 10 pages, 2016. https://doi.org/10.1155/2016/1585928.